| Model Number |
SELF-PUNCHING TRIPLE LOADED FIBERTAK |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 08/16/2024 it was reported by a sales representative via email that an ar-3633sp fibertak sp pulled out of the bone.The patient was not affected, and the case was not delayed.This was discovered during a procedure.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received on 9/6/2024: this was discovered during an rcr procedure on (b)(6) 2024.Nothing broke in the patient.The case was completed with the same ar-3633sp fibertak sp anchor.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.